Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 217, NWS Wichita, KS

September 1, 2014Cowley County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Sep 1, 2014, 6:18 PM CDT for Cowley County, Sumner County, Kansas. It was in force for 42 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 1, 2014, 6:18 PM CDT (23:18 UTC)
Expired
Sep 1, 2014, 7:00 PM CDT
In force
42 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cowley County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 57 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 1, 6:36 PM CDTHAIL 13 N Geuda Springs, KS
Sep 1, 6:38 PM CDTHAIL 1.259 Sw Winfield, KS
Sep 1, 6:47 PM CDTHAIL 2.56 Nne Geuda Springs, KSVIA SPOTTER NETWORK
Sep 1, 6:48 PM CDTHAIL 2.754 Sw Winfield, KSVIA EOC
Sep 1, 7:00 PM CDTHAIL 34 S Winfield, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 1, 3:33 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

162 
WUUS53 KICT 012318
SVRICT
KSC035-191-020000-
/O.NEW.KICT.SV.W.0217.140901T2318Z-140902T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
618 PM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
  EAST CENTRAL SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 700 PM CDT

* AT 615 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OXFORD...AND
  MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WINFIELD AND STROTHER FIELD AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3744 9688 3713 9676 3711 9722 3730 9728
TIME...MOT...LOC 2319Z 256DEG 18KT 3722 9713

HAIL...1.00IN
WIND...60MPH

$$

BILLINGS WRIGHT
1 follow-up statement
297 
WWUS53 KICT 012333
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
633 PM CDT MON SEP 1 2014

KSC035-191-020000-
/O.CON.KICT.SV.W.0217.000000T0000Z-140902T0000Z/
SUMNER KS-COWLEY KS-
633 PM CDT MON SEP 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL COWLEY
AND EAST CENTRAL SUMNER COUNTIES UNTIL 700 PM CDT...

AT 631 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
GEUDA SPRINGS...AND MOVING EAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WINFIELD...OXFORD AND STROTHER FIELD AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3744 9688 3713 9676 3711 9722 3730 9728
TIME...MOT...LOC 2332Z 253DEG 20KT 3719 9715

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH

$$

LAWSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 6:13 PM CDT, 5 minutes earlier.

Area forecast discussion, Sep 1, 6:13 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
613 PM CDT MON SEP 1 2014

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SYNOPSIS...
ISSUED AT 236 PM CDT MON SEP 1 2014

WATER VAPOR IMAGERY SHOWS ONE SHORTWAVE TROUGH LIFTING OVER THE
WESTERN GREAT LAKES WITH ANOTHER PIECE OF ENERGY TRACKING SOUTHEAST
OUT OF CENTRAL WY. AT THE SURFACE...THE SYNOPTIC COLD FRONT
EXTENDS FROM EASTERN MO TO NEAR KICT AND FINALLY INTO THE OK
PANHANDLE. AN OUTFLOW BOUNDARY...FROM EARLY MORNING CONVECTION...STRETCHES
FROM NEAR KAVK TO KPNC AND TO JUST NORTH OF TULSA. THIS FEATURE
HAS BEEN VERY SLOWLY LIFTING NORTH AND IS VERY EVIDENT ON VISIBLE
SATELLITE IMAGERY.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 236 PM CDT MON SEP 1 2014

THE BEST POTENTIAL FOR DAYTIME SURFACE BASED STORMS LOOKS TO BE
ALONG THE OUTFLOW THAT IS LIFTING SLOWLY NORTH OUT OF NORTHERN OK
WITH SE KS LOOKING FAIRLY STABLE WITH PLENTY OF LOW CLOUDS.
ANOTHER FAVORABLE AREA MAY BE SE OF PRATT...WHERE THE OUTFLOW
BOUNDARY AND SYNOPTIC COLD FRONT INTERSECT. BETTER CONVECTIVE
COVERAGE LOOKS TO BE JUST AFTER DARK AS MOISTURE TRANSPORT AND
ISENTROPIC LIFT INCREASES IN THE 310-315K LAYER...ESPECIALLY
SOUTHEAST OF THE KS TURNPIKE. ANY STORM LATE THIS AFTERNOON OR
TONIGHT WILL HAVE A GOOD CHANCE OF BECOMING SEVERE WITH 0-6KM
SHEAR IN THE 45-55KT RANGE AND PLENTY OF INSTABILITY...EVEN IN AN
ELEVATED LAYER. GOLF BALL TO HEN EGG SIZE HAIL WILL BE LIKELY WITH
THE STRONGER STORMS THIS EVENING.

DID GO AHEAD AND THROW A FEW COUNTIES IN A FLASH FLOOD WATCH OVER
SE KS. CONFIDENCE IS LOWER ON THE NORTHERN EXTENT OF THE WATCH BUT
MANY OF THOSE COUNTIES RECEIVED HEAVY RAIN EARLY THIS MORNING...SO
WON'T TAKE NEARLY AS MUCH.

WE WILL GET BACK TO ZONAL FLOW ON TUE AS THE UPPER IMPULSE QUICKLY
MOVES INTO THE OHIO VALLEY. EVEN THOUGH IT WILL BE FAIRLY
WEAK...SOME MOISTURE TRANSPORT AND THETA-E ADVECTION REMAINS OVER
SOUTHERN KS ON TUE WHICH MAY LEAD TO SOME LINGERING SHOWERS AND
STORMS...ESPECIALLY DURING THE MORNING HOURS. A MUCH MORE
IMPRESSIVE ELEVATED CONVECTION SIGNAL ARRIVES FOR TUE NIGHT WITH
GOOD MODEL AGREEMENT IN A LARGE AREA OF STRONG 850-700MB MOISTURE
TRANSPORT...ESPECIALLY OVER THE EASTERN HALF OF THE FORECAST AREA.
THIS ACTIVITY WILL QUICKLY PUSH EAST LEAVING DRY AND WARMER
CONDITIONS FOR WED.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 236 PM CDT MON SEP 1 2014

BY THUR BOTH THE ECMWF AND GFS AGREE ON A SHORTWAVE TRACKING
ACROSS MANITOBA WITH ANOTHER IMPULSE OVER THE PACIFIC NW. BOTH OF
THESE FEATURES WILL CONTINUE TRACKING EAST THROUGH THUR NIGHT. THIS
WILL RESULT IN A COLD FRONT MAKING ITS WAY SOUTH ACROSS THE
CENTRAL PLAINS AND EVENTUALLY INTO CENTRAL KS BY FRI. THIS WILL
KEEP MODERATE RAIN CHANCES ACROSS THE ENTIRE AREA FOR THE FRI-SAT
TIME FRAME. CONFIDENCE BEYOND SAT DROPS OFF QUICKLY AS THE ECMWF
AND GFS START TO DIVERGE. THE GFS IS MUCH AGGRESSIVE IN DIGGING A
TROUGH OVER THE WESTERN CONUS COMPARED TO THE ECMWF WHICH LEADS TO
THE GFS BEING STRONGER WITH RETURN FLOW OVER THE PLAINS AND THUS A
WETTER SOLUTION. BELOW NORMAL TEMPS ARE EXPECTED THIS WEEKEND WITH
THE COLD FRONT IN THE AREA WITH A WARMING TREND TO START THE WORK WEEK.

LAWSON

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 609 PM CDT MON SEP 1 2014

CONVERGENCE BOUNDARIES EXTENDING ACROSS SOUTH CENTRAL THROUGH EAST
CENTRAL KS WILL BE THE FOCUS FOR STRONG-SEVERE STORM DEVELOPMENT
THIS EVENING. WILL CARRY TEMPO TSRA AT ICT AND CNU TERMINALS THIS
EVE...WITH NO THUNDER MENTION FURTHER NORTH INTO CENTRAL KS. THIS
ACTIVITY MAY SHIFT SOUTHEAST INTO FAR SOUTHEAST KS AND NORTHERN
OKLAHOMA BY 06Z. OTHER ISOLATED-WIDELY SCATTERED TSRA MAY DEVELOP
LATE TONIGHT ACROSS SOUTHERN KS/NORTHERN OK...WITH ADDITIONAL
ISENTROPIC LIFT/MOISTURE TRANSPORT OCCURRING. WITH LIGHT/VARIABLE
WINDS AND DEWPOINTS FAIRLY HIGH IN MOST OF THE AREA...AREAS OF
EARLY MORNING MVFR/IFR CIGS/VSBYS APPEAR POSSIBLE ESPECIALLY IN
CENTRAL KS.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    69  90  71  95 /  40  20  30  10
HUTCHINSON      66  88  71  95 /  30  20  30  10
NEWTON          66  89  70  94 /  30  20  30  10
ELDORADO        68  89  71  94 /  40  20  30  20
WINFIELD-KWLD   71  89  72  94 /  50  30  30  10
RUSSELL         62  87  69  96 /  10  10  20  10
GREAT BEND      63  87  69  95 /  10  10  20  10
SALINA          64  87  71  95 /  10  10  40  20
MCPHERSON       65  87  70  94 /  20  10  30  10
COFFEYVILLE     70  88  72  92 /  70  40  30  20
CHANUTE         69  88  71  92 /  70  30  40  20
IOLA            68  88  70  92 /  60  20  40  20
PARSONS-KPPF    70  88  72  92 /  70  40  30  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ071-072-094>096-
098>100.

&&
Hazardous weather outlook, Sep 1, 4:15 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
415 PM CDT MON SEP 1 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-021545-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
415 PM CDT MON SEP 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

STORMS ARE EXPECTED TO DEVELOP ALONG A SLOW MOVING COLD FRONT THIS
EVENING...MAINLY ACROSS SOUTHERN AND SOUTHEAST KANSAS AND SPREAD
EAST OVERNIGHT. THE PRIMARY THREATS WILL BE PING PONG BALL SIZED
HAIL...DAMAGING WINDS TO 70 MPH AND LOCALLY HEAVY RAIN. WITH THE
THREAT FOR HEAVY RAIN...A FLOOD WATCH IS IN EFFECT FOR SOUTHEAST
KANSAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW STRONG STORMS MAY LINGER THROUGH THE MORNING HOURS OVER MAINLY
SOUTH CENTRAL AND SOUTHEAST KANSAS. MORE NUMEROUS STORMS ARE
EXPECTED TUESDAY NIGHT FOR MUCH OF THE AREA WITH THE STRONGER STORMS
PRODUCING NICKEL SIZE HAIL AND WINDS TO 50 MPH.

HEAT INDICES WILL HOVER NEAR 100 DEGREES ON WEDNESDAY AFTERNOON FOR
SOUTHERN KANSAS.

A COLD FRONT WILL MOVE INTO THE AREA LATE THURSDAY OR FRIDAY
BRINGING ANOTHER THREAT OF STRONG STORMS TO THE AREA THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAYBE NEEDED THIS EVENING FOR SOUTHERN
AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

MWM/KETCHAM /LAWSON

In the hours before

Local storm report, Sep 1, 1:47 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
147 PM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HEAVY RAIN       5 N LITTLE RIVER        38.47N 98.01W
09/01/2014  M5.25 INCH       RICE               KS   TRAINED SPOTTER

1230 PM     HEAVY RAIN       1 N LITTLE RIVER        38.42N 98.02W
09/01/2014  M3.80 INCH       RICE               KS   TRAINED SPOTTER

&&

VJP
Special weather statement, Sep 1, 6:05 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
605 PM CDT MON SEP 1 2014

KSZ100-012330-
LABETTE-
605 PM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN LABETTE COUNTY IN SOUTHEAST KANSAS...

* UNTIL 630 PM CDT

* AT 602 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF COFFEYVILLE...
  MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EDNA...BARTLETT AND CHETOPA.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

&&

LAT...LON 3700 9530 3699 9531 3700 9553 3707 9552
      3715 9507 3700 9507
TIME...MOT...LOC 2306Z 260DEG 24KT 3698 9548

BILLINGS WRIGHT
Special weather statement, Sep 1, 6:09 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
609 PM CDT MON SEP 1 2014

KSZ092-093-012345-
COWLEY-SUMNER-
609 PM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
  EAST CENTRAL SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 645 PM CDT

* AT 607 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR OXFORD...OR 12 MILES EAST OF
  WELLINGTON...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WINFIELD AND OXFORD.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

&&

LAT...LON 3744 9698 3724 9684 3709 9722 3724 9733
TIME...MOT...LOC 2309Z 239DEG 20KT 3721 9717

BILLINGS WRIGHT
Local storm report, Sep 1, 6:18 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
618 PM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             15 SE WELLINGTON        37.12N 97.20W
09/01/2014  E1.00 INCH       SUMNER             KS   TRAINED SPOTTER

&&

JMR

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:13 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice47 min
Aug 31, 7:44 PM CDTSpecial Weather StatementICTSaline31 min
Aug 31, 7:57 PM CDTSpecial Weather StatementICTRice33 min
Aug 31, 7:59 PM CDTSpecial Weather StatementICTRussell31 min
Aug 31, 8:11 PM CDTSpecial Weather StatementICTBarton34 min
Aug 31, 8:17 PM CDTSpecial Weather StatementICTMcPherson28 min
Aug 31, 8:34 PM CDTSpecial Weather StatementICTEllsworth26 min
Aug 31, 8:37 PM CDTSevere Thunderstorm WarningICTBarton, Rice53 min
Aug 31, 9:04 PM CDTSevere Thunderstorm WarningICTRice26 min
Aug 31, 10:01 PM CDTSpecial Weather StatementICTBarton29 min
Aug 31, 10:28 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Russell32 min
Aug 31, 10:42 PM CDTSpecial Weather StatementICTMcPherson33 min
Aug 31, 11:31 PM CDTAreal Flood WarningICTBarton, Ellsworth, Russell8 hr
Aug 31, 11:36 PM CDTSpecial Weather StatementICTEllsworth24 min
Aug 31, 11:43 PM CDTSpecial Weather StatementICTMarion32 min
Aug 31, 11:45 PM CDTSpecial Weather StatementICTBarton30 min
Aug 31, 11:54 PM CDTAreal Flood WarningICTEllsworth, Rice8 hr
Aug 31, 11:56 PM CDTAreal Flood WarningICTBarton8 hr
Aug 31, 11:58 PM CDTAreal Flood WarningICTSaline8 hr
Sep 1, 12:02 AM CDTSpecial Weather StatementICTMcPherson28 min
Sep 1, 12:03 AM CDTSevere Thunderstorm WarningICTMcPherson, Saline27 min
Sep 1, 12:09 AM CDTSpecial Weather StatementICTMcPherson36 min
Sep 1, 12:16 AM CDTSpecial Weather StatementICTMarion29 min
Sep 1, 12:20 AM CDTSevere Thunderstorm WarningICTChase, Harvey, McPherson, Marion40 min
Sep 1, 12:24 AM CDTSpecial Weather StatementICTRice36 min
Sep 1, 12:47 AM CDTSpecial Weather StatementICTButler28 min
Sep 1, 12:56 AM CDTSevere Thunderstorm WarningICTChase, Marion35 min
Sep 1, 1:15 AM CDTSpecial Weather StatementICTGreenwood30 min
Sep 1, 1:46 AM CDTSpecial Weather StatementICTWoodson29 min
Sep 1, 1:59 AM CDTAreal Flood WarningICTMcPherson6 hr
Sep 1, 2:10 AM CDTSpecial Weather StatementICTAllen35 min
Sep 1, 2:31 AM CDTSevere Thunderstorm WarningICTAllen, Neosho29 min
Sep 1, 2:33 AM CDTAreal Flood WarningICTMarion6 hr
Sep 1, 2:47 AM CDTSpecial Weather StatementICTLabette28 min
Sep 1, 4:30 AM CDTRiver Flood WarningICTSaline45 hr
Sep 1, 4:35 AM CDTAreal Flood WarningICTMcPherson, Marion11 hr
Sep 1, 7:52 AM CDTAreal Flood WarningICTRice27 hr
Sep 1, 3:39 PM CDTFlash Flood WatchICTAllen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more18 hr
Sep 1, 6:05 PM CDTSpecial Weather StatementICTLabette25 min
Sep 1, 6:09 PM CDTSpecial Weather StatementICTCowley36 min
Sep 1, 6:17 PM CDTSevere Thunderstorm WarningICTLabette43 min
Sep 1, 6:38 PM CDTSevere Thunderstorm WarningICTButler, Cowley52 min
Sep 1, 6:40 PM CDTSevere Thunderstorm WarningICTHarper, Sumner50 min
Sep 1, 6:55 PM CDTSevere Thunderstorm WarningICTCowley50 min
Sep 1, 6:56 PM CDTSevere Thunderstorm WarningICTLabette49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.